MathSciNet Relay Station
MathSciNet bibliographic data
MR187021 42.56 (46.00)
Warner, C. Robert Closed ideals in the group algebra $L\sp{1}(G)\cap L\sp{2}(G)$. Trans. Amer. Math. Soc. 121 1966 408–423.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement